Skip to main content

Intravenous fluorescein as a cause of immunoglobulin E‐mediated anaphylactic shock

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

We report a patient with severe anaphylactic shock immediately after injection of i.v. fluorescein. The patient recovered without sequela. Immunoglobulin E (IgE) mechanism was highly suggestive with significant increase in serum tryptase, positive basophil allergen threshold sensitivity (CD‐sens) and histamine release tests towards fluorescein. This is, to our knowledge, the first report where CD‐sens has been used to aid in diagnosing an IgE‐mediated anaphylactic shock caused by fluorescein.

Document Type: Case Report

DOI: https://doi.org/10.1111/j.1399-6576.2012.02732.x

Publication date: 2012-09-01

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more